# SDR UALA2011021100723

- Difficulty date: February 10, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,833 hours, 10,732 cycles
- Engine: Pwa PW4056
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Lt D/C Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

IN CRUISE, LOST AUTOPILOT SYS, A-T, ELECT STAB TRIM, SATCOM, SELCAL.  RESET D8 LT AC BUSS SECT 2 W-SAM'S DDD.  REPLACED CIRCUIT BREAKER C883.  LT DC BUSS POWER, SECT 2, CHECK OK.
